Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 38, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 17, 2014, 10:18 AM CDT for Cooke County, Denton County, Wise County, Texas. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2014, 10:18 AM CDT (15:18 UTC)
- Expired
- Jul 17, 2014, 12:15 PM CDT
- In force
- 117 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cooke County, TX, Denton County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 91 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.3 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 469 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
546
WGUS54 KFWD 171518
FFWFWD
TXC097-121-497-171715-
/O.NEW.KFWD.FF.W.0038.140717T1518Z-140717T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 AM CDT THU JUL 17 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN COOKE COUNTY IN NORTH CENTRAL TEXAS
DENTON COUNTY IN NORTH CENTRAL TEXAS
WISE COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 1215 PM CDT
* AT 1016 AM CDT...RUNOFF FROM RECENT HEAVY RAINFALL NEAR KRUM
WILL CONTINUE TO PRODUCE FLASH FLOODING. THERE HAVE BEEN REPORTS
OF PEOPLE TRAPPED IN THEIR HOMES DUE TO FLOODING NEAR KRUM. THE
THREAT FOR ADDITIONAL WIDESPREAD HEAVY RAINS HAS DIMINISHED...BUT
THE THREAT FOR FLASH FLOODING CONTINUES WITH WIDESPREAD MODERATE
RAINFALL OVER THE ENTIRE WARNED AREA.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED INCLUDE...
BARTONVILLE...DOUBLE OAK...SANGER...DENTON...COPPER CANYON...
LINDSAY...HIGHLAND VILLAGE...CORINTH...SHADY SHORES...HICKORY
CREEK...LAKE DALLAS...GAINESVILLE...LEWISVILLE...RAY ROBERTS PARK
JOHNSON BRANCH...CROSS ROADS...LAKE LEWISVILLE...RAY ROBERTS PARK
ISLE DU BOIS...KRUGERVILLE...AUBREY...HEBRON...LITTLE ELM...
HACKBERRY...THE COLONY AND PILOT POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING OF NUMEROUS ROADWAYS AND HIGHWAYS IS OCCURRING AND IS
MAKING TRAVEL IN THE WARNED AREA HAZARDOUS IF NOT IMPOSSIBLE. HIGH
WATER RESCUES OF STRANDED MOTORISTS HAVE BEEN REPORTED. MOST FLASH
FLOOD FATALITIES OCCUR IN VEHICLES. DO NOT DRIVE THROUGH FLOODED
ROADWAYS OR AROUND BARRICADES. IF POSSIBLE...DELAY TRAVEL UNTIL
CONDITIONS IMPROVE.
&&
LAT...LON 3342 9694 3342 9686 3340 9684 3304 9685
3304 9782 3343 9780 3344 9778 3344 9749
3362 9748 3366 9694
$$
CAVANAUGH1 follow-up statement
974
WGUS74 KFWD 171704
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 PM CDT THU JUL 17 2014
TXC097-121-497-171714-
/O.CAN.KFWD.FF.W.0038.000000T0000Z-140717T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-WISE TX-COOKE TX-
1204 PM CDT THU JUL 17 2014
...THE FLASH FLOOD WARNING FOR SOUTHERN COOKE...WISE AND DENTON
COUNTIES IS CANCELLED...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING HAS BEEN CANCELLED. CALLS TO COUNTY OFFICIALS
ACROSS THE WARNED AREA INDICATED THAT ALL SIGNIFICANT FLOODING HAS
RECEDED. PONDING OF WATER REMAINS ACROSS MOST AREA ROADWAYS...AND
LOW-LYING AREAS WILL CONTINUE TO SEE MINOR FLOODING PROBLEMS THROUGH
THIS AFTERNOON.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3342 9694 3342 9686 3340 9684 3304 9685
3304 9782 3343 9780 3344 9778 3344 9749
3362 9748 3366 9694
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 6:57 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jul 17, 6:57 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 657 AM CDT THU JUL 17 2014 .AVIATION... PRIMARY CHALLENGE FOR THE AVIATION FORECAST CONTINUES TO BE THE TIMING AND COVERAGE OF CONVECTIVE ACTIVITY. SLOW MOVING CONVECTIVE CLUSTERS WERE CURRENTLY LOCATED JUST NORTH OF THE DFW METROPLEX AND ALSO ABOUT 50 NM WEST OF THE DFW METROPLEX. THE ACTIVITY CURRENTLY ACROSS WISE AND DENTON COUNTIES WAS BEGINNING TO SPREAD SOUTH INTO DALLAS AND TARRANT COUNTIES AS A COOL OUTFLOW FOSTERS NEW DEVELOPMENT. THE ACTIVITY FARTHER TO THE WEST WAS ASSOCIATED WITH MODERATELY STRONG LARGE SCALE FORCING FOR ASCENT AHEAD OF THE SOUTHEAST COLORADO SHORTWAVE. CELL MOTION OF ALL OF THIS ACTIVITY WAS GENERALLY TO THE EAST AT 10 KTS. RELATIVELY STRONG LOW LEVEL WARM ADVECTION NEAR THE LOW LEVEL JET HAS ALSO RESULTED IN A SLOW-MOVING CLUSTER OF CONVECTION LOCATED 40 NM WEST OF KACT...SPREADING SLOWLY TO THE EAST AT 10 KTS. THE BOTTOM LINE FOR THE METROPLEX TAF SITES WILL BE OCCASIONAL THUNDERSTORMS BEGINNING IN THE NEXT HOUR AND PERSISTING THROUGH ABOUT MIDDAY. FOR KACT...EXPECT AN ONSET OF SHOWERS AND THUNDERSTORMS AROUND 14Z /9 AM CDT/...WITH AN EXPECTED DURATION OF 4-5 HOURS. FOR ALL SITES...EXPECT A LATE MORNING TO EARLY AFTERNOON DIMINISHING TREND BEFORE REDEVELOPMENT BY MID TO LATE AFTERNOON. WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE INTO TONIGHT AS THE SHORTWAVE MOVES CLOSER AND A COLD FRONT ADVANCES INTO THE AREA. EXPECT MVFR OR IFR CONDITIONS AND OCCASIONAL SHOWERS OR THUNDERSTORMS FROM MIDNIGHT TONIGHT THROUGH EARLY FRIDAY MORNING. 09 && .PREV DISCUSSION... /ISSUED 358 AM CDT THU JUL 17 2014/ THE HEAVY RAIN EVENT IS ALREADY STARTING TO UNFOLD WITHIN THE AREA WHERE THE FLASH FLOOD WATCH IS IN EFFECT. SHOWERS AND THUNDERSTORMS HAVE BEEN FAIRLY PERSISTENT AND SLOW MOVING OR NEARLY STATIONARY ACROSS MONTAGUE...WISE...COOKE...DENTON...AND COLLIN COUNTIES THIS MORNING. ELSEWHERE...ISOLATED TO SCATTERED SHOWERS AND STORMS HAVE OCCURRED THROUGHOUT THE NIGHT. NO CHANGES WERE MADE TO THE FLASH FLOOD WATCH WHICH WILL BEGIN AT 7 AM THIS MORNING ALONG AND NORTH OF A LINE FROM JACKSBORO...TO WEATHERFORD...TO CANTON. DEPENDING ON RAIN TRENDS THROUGH THE DAY...IT IS POSSIBLE THE WATCH MAY HAVE TO BE EXPANDED WEST BUT STILL FEEL THE GREATEST THREAT IS WITHIN THE CURRENT WATCH AREA. AN UPPER LEVEL SHORTWAVE CAN BE SEEN ON WATER VAPOR IMAGERY THIS MORNING MOVING SOUTH THROUGH COLORADO. THIS SHORTWAVE WILL PROVIDE THE MAIN LIFT TO GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION OVER THE NEXT 36 HOURS. THERE WILL LIKELY BE SEVERAL ROUNDS OR PERIODS OF SHOWERS AND STORMS THIS MORNING THROUGH FRIDAY MORNING. WE ANTICIPATE ONE OR TWO PERIODS OF CONVECTION TODAY...ONE IN THE MORNING WITH ANOTHER ROUND OF CONVECTION LIKELY THIS AFTERNOON. THE CONVECTION THIS AFTERNOON COULD BE MORE WIDESPREAD AND WILL LIKELY BE FOCUSED ALONG BOUNDARIES THAT ARE LEFT OVER FROM THE MORNING CONVECTION. FORECAST SOUNDINGS FOR TODAY SHOW A VERY MOIST AND MODERATELY UNSTABLE ATMOSPHERE. PWATS ARE WELL ABOVE NORMAL WILL VALUES REACHING 2 INCHES IN PARTS OF THE REGION. SEVERE WEATHER AND HEAVY RAINFALL WILL BE THREATS THROUGHOUT THE DAY. THE GREATEST POTENTIAL FOR HEAVY RAINFALL WILL BE IN THE WATCH AREA WHERE RAINFALL COVERAGE IS EXPECTED TO BE THE HIGHEST. SEVERE WEATHER THREATS ACROSS THE ENTIRE REGION WILL BE HAIL AND DAMAGING WINDS. THE UPPER LEVEL SHORTWAVE WILL MOVE INTO OKLAHOMA LATER TODAY AND ANOTHER ROUND OF CONVECTION /MCS/ WILL DEVELOP ALONG A FRONT MOVING INTO THE REGION TONIGHT. NEARLY ALL OF THE REGION IS EXPECTED TO SEE RAIN WITH THIS ROUND OF STORMS AND HEAVY RAINFALL WILL CONTINUE TO BE A THREAT. SEVERE STORMS COULD ALSO OCCUR IN THE OVERNIGHT HOURS WITH DAMAGING WINDS AND HAIL THE MAIN THREATS. THE FRONT WILL STALL ACROSS THE REGION ON FRIDAY. EVEN THOUGH THE MAIN SHORTWAVE WILL BE IN ARKANSAS BY TOMORROW AFTERNOON...THE UPPER LEVEL TROUGH WILL STILL BE MOVING ACROSS THE REGION AND WE WILL LIKELY SEE NEW DEVELOPMENT ALONG AND SOUTH OF THE FRONT FRIDAY AFTERNOON. HAVE INCREASED POPS ACROSS ROUGHLY THE SOUTHERN HALF OF THE REGION FOR FRIDAY AFTERNOON. INSTABILITY WILL BE MUCH WEAKER FRIDAY AFTERNOON AS THE ATMOSPHERE WILL LIKELY BE WORKED OVER BUT CANNOT RULE OUT A SEVERE STORM OR TWO. RAINFALL TOTALS WITH THIS EVENT WILL RANGE FROM 2-5 INCHES WITH LOCALLY HIGHER AMOUNTS IN THE WATCH AREA...TO 1-2+ INCHES ELSEWHERE. HAVE INCREASED POPS TO 80-100 PERCENT ACROSS THE REGION THROUGH FRIDAY MORNING AS CONFIDENCE IS HIGH IN THE RAINFALL POTENTIAL AND COVERAGE OVER THE NEXT 24-30 HOURS. THE UPPER LEVEL RIDGE WILL START TO BUILD INTO THE REGION ON SATURDAY AND TEMPERATURES WILL BEGIN A WARMING TREND AT THAT TIME. THE RIDGE WILL BE SLOWER TO BUILD INTO THE EASTERN COUNTIES AND WILL KEEP LOW POPS FOR ISOLATED SHOWERS/STORMS OVER THE EASTERN AND SOUTHEASTERN COUNTIES ON SATURDAY. AFTER THAT...FORECAST SOUNDINGS INDICATE INCREASING SUBSIDENCE OVER THE EASTERN HALF OF THE REGION AND WILL KEEP THE FORECAST DRY SUNDAY AND MONDAY. BY TUESDAY...THE MODELS INDICATE A DISTURBANCE MOVING ACROSS THE EASTERN PERIPHERY OF THE RIDGE...POSSIBLY BRINGING ISOLATED TO SCATTERED SHOWERS/STORMS BACK TO THE REGION. THE MODELS THEN WEAKEN THE INFLUENCE OF THE RIDGE OVER NORTH AND CENTRAL TEXAS AS AN UPPER LEVEL LOW CUTS OFF FROM THE MAIN FLOW TO OUR EAST. THERE ARE SEVERAL DISCREPANCIES AMONG THE MODELS STARTING MIDWEEK BUT WILL CARRY LOW POPS THROUGH THE END OF THE FORECAST. WILL KEEP TEMPERATURES FAIRLY CLOSE TO MOS GUIDANCE AND BELOW 100 DEGREES FOR THE MOST PART. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 71 85 72 92 / 100 100 50 10 10 WACO, TX 86 73 86 72 92 / 70 100 60 20 10 PARIS, TX 74 67 79 68 87 / 100 100 60 10 20 DENTON, TX 80 70 84 68 91 / 100 100 40 10 10 MCKINNEY, TX 80 70 83 69 90 / 100 100 50 10 10 DALLAS, TX 82 72 85 73 92 / 100 100 50 10 10 TERRELL, TX 82 72 84 74 91 / 90 100 60 10 10 CORSICANA, TX 86 72 84 72 90 / 80 100 60 20 10 TEMPLE, TX 86 73 86 72 92 / 60 80 60 20 10 MINERAL WELLS, TX 82 69 84 70 92 / 90 90 30 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR TXZ091>095- 101>107-117>123. && 09/
Hazardous weather outlook, Jul 17, 3:42 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 342 AM CDT THU JUL 17 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 342 AM CDT THU JUL 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NUMEROUS THUNDERSTORMS ARE FORECAST TO AFFECT NORTH AND CENTRAL TEXAS TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL WILL BE POSSIBLE...MAINLY THIS AFTERNOON AND EARLY THIS EVENING. LOCALLY HEAVY RAIN MAY RESULT IN FLASH FLOODING...ESPECIALLY ACROSS NORTHERN PARTS OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE TO POSE A FLASH FLOOD THREAT IN SOME AREAS ON FRIDAY. THUNDERSTORM CHANCES WILL CONTINUE IN THE EASTERN SECTIONS OF NORTH TEXAS FRIDAY NIGHT INTO SATURDAY. AFTER A DRY PERIOD SATURDAY NIGHT THROUGH MONDAY NIGHT...WIDELY SCATTERED THUNDERSTORMS RETURN TO THE FORECAST TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND THIS EVENING...MAINLY IN AREAS SOUTH OF INTERSTATE 20.
In the hours before
Local storm report, Jul 17, 4:28 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 AM HEAVY RAIN 4 NE ALVORD 33.41N 97.63W
07/17/2014 M4.34 INCH WISE TX OTHER FEDERAL
THREE HOUR RAINFALL ENDING AT 415 AM WAS 4.34 INCHESSpecial weather statement, Jul 17, 4:55 AM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 455 AM CDT THU JUL 17 2014 TXZ103-171030- DENTON TX- 455 AM CDT THU JUL 17 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL DENTON COUNTY AT 455 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF SANGER TO 12 MILES SOUTHWEST OF DENTON...MOVING EAST AT 10 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE DENTON AND KRUM. WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN CAN BE EXPECTED FROM THESE STORMS. LAT...LON 3336 9696 3312 9716 3313 9737 3332 9724 TIME...MOT...LOC 0955Z 254DEG 9KT 3330 9719 3314 9731
Local storm report, Jul 17, 5:23 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM FLASH FLOOD VALLEY VIEW 33.48N 97.17W
07/17/2014 COOKE TX LAW ENFORCEMENT
SIGNIFICANT FLOODING WAS ONGOING NEAR VALLEY VIEW.Local storm report, Jul 17, 5:35 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM FLASH FLOOD 2 N SANGER 33.40N 97.18W
07/17/2014 DENTON TX LAW ENFORCEMENT
SEVERAL ROADS ARE CLOSED AROUND AND NORTH OF THE SANGER
AREA. HIGH WATER BEING REPORTEDLocal storm report, Jul 17, 7:15 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FLASH FLOOD VALLEY VIEW 33.48N 97.17W
07/17/2014 COOKE TX LAW ENFORCEMENT
I35 N AND S CLOSED FROM MILE MARKER 491 TO DENTON COUNTY
LINE. WATER RESCUES ARE ONGOING.Local storm report, Jul 17, 7:44 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM HEAVY RAIN 4 S VALLEY VIEW 33.42N 97.17W
07/17/2014 M10.78 INCH DENTON TX OTHER FEDERAL
STORM TOTAL RAINFALL THRU 6:30 AM.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:04 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Jul 16, 7:22 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 38 min |
| Jul 16, 7:48 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Jul 17, 12:31 AM CDT | Areal Flood Advisory | FWD | Cooke | 119 min |
| Jul 17, 1:48 AM CDT | Areal Flood Advisory | FWD | Denton | 117 min |
| Jul 17, 2:51 AM CDT | Areal Flood Advisory | FWD | Montague, Wise | 3 hr |
| Jul 17, 3:04 AM CDT | Flash Flood Warning | FWD | Cooke, Denton | 3 hr |
| Jul 17, 3:34 AM CDT | Flash Flood Warning | FWD | Wise | 116 min |
| Jul 17, 4:55 AM CDT | Special Weather Statement | FWD | Denton | 35 min |
| Jul 17, 5:26 AM CDT | Flash Flood Warning | FWD | Denton, Wise | 5 hr |
| Jul 17, 5:59 AM CDT | Flash Flood Warning | FWD | Cooke | 5 hr |
| Jul 17, 6:18 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 117 min |
| Jul 17, 6:52 AM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton, Mills | 3 hr |
| Jul 17, 7:35 AM CDT | River Flood Warning | FWD | Denton | 18 hr |
| Jul 17, 8:38 AM CDT | River Flood Warning | FWD | Denton | 31 hr |
| Jul 17, 9:21 AM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton | 114 min |
| Jul 17, 9:51 AM CDT | Flash Flood Warning | FWD | Bosque, Hamilton | 114 min |
| Jul 17, 10:22 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 113 min |
| Jul 17, 12:09 PM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 2 hr |
| Jul 17, 12:42 PM CDT | River Flood Warning | FWD | Wise | 48 hr |
| Jul 17, 2:31 PM CDT | River Flood Warning | FWD | Wise | 4 days |
| Jul 17, 3:13 PM CDT | Special Weather Statement | FWD | Freestone | 32 min |
| Jul 17, 4:00 PM CDT | Special Weather Statement | FWD | Leon | 30 min |
| Jul 17, 4:32 PM CDT | Areal Flood Advisory | FWD | Leon | 118 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.